# SDR 9709272769

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Ejector
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF CLIMB, THE NR 3 ENGINE STRUT INDICATED OVERHEAT.  AIRCRAFT DUMPED FUEL AND RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED THE 8TH STAGE ANTI-ICE BLEED EJECTOR ASSEMBLY DUE MATTING FLANGE CRACKED, OPERATIONAL CHECK OK.
